MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 10MM - L / UNKNOWN CUP

KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 10MM - L / UNKNOWN CUP
Model Number NTO1510 / UNKNOWN
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Inadequate Osseointegration (2646); Metal Related Pathology (4530); Aseptic loosening (4883)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent total joint arthroplasty of touch cmc1 prosthesis on 2023 and a revision surgery on 2024.Subsequently, the patient underwent a third revision surgery on (b)(6) 2026 due to prosthetic dislocation.During the revision, the neck was removed and the cup was found to be loose, and the dorsal cap of the trapezium was fractured.Signs of mild metallosis were also observed.Due to insufficient space to implant a new neck, the stem was removed, and a proximal metacarpal resection was performed.A new stem was then implanted.
 
Additional Manufacturer Narrative
Based on the information available, a definitive root cause could not be determined.The explanted device and associated clinical documentation were not provided to the manufacturer, which significantly limits the scope and conclusiveness of the investigation.Review of the available radiographic images suggests insufficient trapezial bone stock, which may have affected cup fixation and implant positioning.As outlined in the device instructions for use (ifu), implantation of the touch device is contraindicated in cases of poor bone quality that may preclude adequate fixation, as well as in cases where patient bone dimensions are incompatible with the available implant sizes.Nevertheless, this potential contributing factor cannot be confirmed in the absence of device retrieval and further analysis.Should additional information becomes available, the investigation will be revised accordingly and a follow-up report will be submitted.

Brand Name
TOUCH® - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 10MM - L / UNKNOWN CUP
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key24714984
Report Number3024706750-2026-00022
Device Sequence Number6013208
Product Code SFA
UDI-Device Identifier07640181160068
UDI-Public07640181160068
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNTO1510 / UNKNOWN
Device Catalogue NumberNTO1510 / UNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale